MAUDE Adverse Event Report: NP MEDICAL, INC 7" STANDARD BORE EXTENSION SET WITH REMOVABLE NEUSITE CLEAR NEEDLELESS CONNECTOR

NP MEDICAL, INC 7" STANDARD BORE EXTENSION SET WITH REMOVABLE NEUSITE CLEAR NEEDLELESS CONNECTOR
Model Number NC5011B
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Three extension sets containing luer connectors have collars that are difficult to pull down and they get stuck.The returned samples were evaluated.The samples were inspected under magnification.The were no signs of luer connection warpage or deformities.No foreign material or glue was present.When the collar was pushed down to the collar stop, there was material interference that made the collar stick when trying to slide the collar upwards.
 
Event or Problem Description
A complaint was received, part number nc5011b, 7" (18 cm) standard bore extension set with bonded neusite¿ clear needleless connector (apv 0.65 ml) pressure rated to 325 psi, lot number 19286.The removable collar was difficult to pull down and gets stuck.

Brand Name
7" STANDARD BORE EXTENSION SET WITH REMOVABLE NEUSITE CLEAR NEEDLELESS CONNECTOR
Common Device Name
EXTENSION SET
Manufacturer (Section D)
NP MEDICAL, INC
101 union street
clinton MA 01510
MDR Report Key11586525
Report Number1000304305-2021-00001
Device Sequence Number19813332
Product Code FPA
UDI-Device Identifier15019517133196
UDI-Public15019517133196
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K092382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNC5011B
Device Lot Number19286
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1